Pattern formation in auxin flux

Details

Serval ID
serval:BIB_AB7439358DCA
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Pattern formation in auxin flux
Journal
Journal of Mathematical Biology
Author(s)
Feller C., Gabriel J. P., Mazza C., Yerly F.
ISSN
0303-6812
1432-1416
Publication state
Published
Issued date
03/2014
Volume
68
Number
4
Pages
879-909
Language
english
Keywords
Agricultural and Biological Sciences (miscellaneous), Modelling and Simulation, Applied Mathematics
Pubmed
Web of science
Create date
08/07/2021 13:05
Last modification date
09/07/2021 6:36
Usage data